Analytic hypoellipticity of the $$\bar \partial $$ -Neumann problem and extendability of holomorphic mappingsproblem and extendability of holomorphic mappings

Steven R. Bell Princeton University, New Jersey, USA

TBD mathscidoc:1701.331594

Acta Mathematica, 147, (1), 109-116, 1981.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{steven1981analytic,
  title={Analytic hypoellipticity of the $$\bar \partial $$ -Neumann problem and extendability of holomorphic mappingsproblem and extendability of holomorphic mappings},
  author={Steven R. Bell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203255129622303},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={109-116},
  year={1981},
}
Steven R. Bell. Analytic hypoellipticity of the $$\bar \partial $$ -Neumann problem and extendability of holomorphic mappingsproblem and extendability of holomorphic mappings. 1981. Vol. 147. In Acta Mathematica. pp.109-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203255129622303.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved